profile image 58

Has anyone through lorazepam withdrawals.


Hello back in December 2015 I took lorazepam for 19 days and I stop cold turkey not knowing what I was in for. Anyway its been hell I couldn't eat couldn't sleep couldnt walk I thought I was going to die. I was walking around like a zombie. Crying depressed my legs and arms really weak lost weight not trying. I am tired unsteady on my feet brain fog, confused, dizzy,blurred vision,back pain, fear of everything and anything. Couldn't have lights on I couldn't hear loud noises I had anxiety attacks and panic attacks. I scared to go outside. I stop drinking caffeine and eating sugar.

 

sort by best latest

manatita44 profile image86

manatita44 says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

19 months ago
 |  Comment
Sandi Kroeger profile image83

Sandi Kroeger says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

19 months ago
 |  Comment
ronbergeron profile image84

Ron Bergeron (ronbergeron) says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

19 months ago
 |  Comment
  • profile image

    Molly76 19 months ago

    Because i have asked doctors some maybe and others say its not possible. Thats why im asking here if anyone is going through the samething im going through. Doctors sometimes look at me like im crazy. Everything i mention started after the loraepam.


  • See all 2 comments